# SDR UIEA2020111802420

- Difficulty date: November 18, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 100,224 hours, 19,298 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 279053108
- Part serial: 3248F
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE ANTI-ICE EICAS MESSAGE INDICATED IN FLIGHT.  REMOVED AND REPLACED RT ENGINE ANTI ICE VALVE, IAW B767 AMM 30-21-00.  LEAK CHECK NOTED.  OPERATIONS CHECK GOOD.
